Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gforce89

After 2 days my skin looks worse than before derm appointment?

Recommended Posts

On saturday, i was prescribed Duac, Differin, and i'm taking the antibiotic duricef/cefadroxil

My face didnt look too bad at the derm, but now it just looks terrible. All of these pimples showed up out of nowhere. My whole left side has broken out. This happened in the span of two days.

I know differin especially, comes with an initial breakout, but from this board it seems like it happens weeks later, not immediately.

Is this my skin trying to get all the crap out under the skin and I should give it time? Or do you think this is bad?

thanks

Share this post


Link to post
Share on other sites

Ussually, with many prescription drugs, acne gets worse before it gets better. This could be the medicines and/or environmental factors, try to change your pillowcase, do you sleep on the left side of your face?, or other factors such as what you had to eat?

hope this helped

Share this post


Link to post
Share on other sites

You could be having an IB right now, and results are hard to predict except in the long term. A lot of it is just patience.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×